Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 164, NWS St. Louis, MO

May 26, 2008Saint Charles County, Missouri; Madison County, Illinois

NWS St. Louis, MO issued this river flood warning at May 26, 2008, 12:59 PM CDT for Saint Charles County, Missouri; Madison County, Illinois. It took effect at May 27, 2008, 9:24 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 26, 2008, 12:59 PM CDT (17:59 UTC)
In effect from
May 27, 2008, 9:24 AM CDT
Expired
May 26, 2008, 10:17 PM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Madison County, IL, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Mel Price (Alton) Lock and Dam (ALNI2).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
29 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05587541, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 261759
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 PM CDT MON MAY 26 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI... 


  MISSISSIPPI RIVER AT WINFIELD LD 25 TW AFFECTING CALHOUN AND 
  LINCOLN COUNTIES

  MISSISSIPPI RIVER AT ALTON LD 26 TW AFFECTING MADISON AND ST. 
  CHARLES COUNTIES

  MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY


.THIS FLOOD WARNING TAKES INTO CONSIDERATION 2 TO 4 INCH RAINFALL IN
THE PAST 24 HOURS AND 1.2 IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


ILC013-MOC113-271759-
/O.NEW.KLSX.FL.W.0163.080526T1759Z-080528T0600Z/
/CAGM7.1.ER.000000T0000Z.080526T1800Z.080527T0600Z.NO/
1259 PM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW.
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM MONDAY THE STAGE WAS 26.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL FALL BACK BELOW FLOOD STAGE TODAY. 
* IMPACT...AT 26.4 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.


$$

ILC119-MOC183-271758-
/O.NEW.KLSX.FL.W.0164.080527T1424Z-080531T0600Z/
/ALNI2.1.ER.080527T1424Z.080528T0600Z.080530T0600Z.NO/
1259 PM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT ALTON LD 26 TW.
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM MONDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO 22.0 FEET WEDNESDAY AFTERNOON. 


$$

ILC157-271758-
/O.NEW.KLSX.FL.W.0165.080527T1800Z-080603T1500Z/
/CHSI2.2.ER.080527T1800Z.080530T1200Z.080602T1500Z.NO/
1259 PM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM MONDAY THE STAGE WAS 25.8 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 32.0 FEET BY FRIDAY MORNING.
* IMPACT...AT 31.6 FEET...UNION PACIFIC RR TRACKS BEGIN TO FLOOD.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/27  05/28  05/29  05/30  05/31

MISSISSIPPI RIVER
  WINFIELD LD 25   26   26.6      25.8   25.2   25.0   24.9   25.1
  ALTON LD 26 TW   21   19.1      20.8   22.0   21.4   20.9   20.2
  CHESTER          27   25.8      26.6   28.7   31.1   32.0   31.5
1 follow-up statement
000 
WGUS83 KLSX 270317
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 PM CDT MON MAY 26 2008

...THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER IN
ILLINOIS AND MISSOURI...

 
  AT LOUISIANA AFFECTING PIKE COUNTIES

  AT ALTON LD 26 TW AFFECTING MADISON AND ST. CHARLES COUNTIES


THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC163-270347-
/O.CAN.KLSX.FL.W.0111.000000T0000Z-080601T1800Z/
/LUSM7.2.ER.000000T0000Z.080505T2200Z.080526T2300Z.NO/
1017 PM CDT MON MAY 26 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT LOUISIANA.
* AT 9 PM MONDAY THE STAGE WAS 14.9 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 6 PM MONDAY.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO REMAIN BETWEEN 14.5 AND 15 FEET 
  THROUGH NEXT WEEKEND..

$$

ILC119-MOC183-270347-
/O.CAN.KLSX.FL.W.0164.000000T0000Z-080531T0600Z/
/ALNI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1017 PM CDT MON MAY 26 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT ALTON LD 26 TW.
* AT 9 PM MONDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE NEAR 
  20.8 FEET WEDNESDAY. 

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/27  05/28  05/29  05/30  05/31

MISSISSIPPI RIVER
  LOUISIANA        15   14.9      14.6   14.6   14.8   14.9   14.6
  ALTON LD 26 TW   21   19.4      20.8   20.4   19.3   18.7   18.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 6:28 AM CDT, 6 hours 31 minutes earlier.

Area forecast discussion, May 26, 6:28 AM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
628 AM CDT MON MAY 26 2008

.DISCUSSION...
/440 AM CDT MON MAY 26 2008/
LOTS GOING ON WX-WISE AND BEHIND THE SCENES...SO WILL BE AS BRIEF
AS I CAN BE. FOCUSED BEST PCPN CHANCES OVER THE SERN HALF OF THE
FA WITH CONVECTIVE LINE MOVING THRU ATTM AND ASSOCIATED STRATIFORM
PCPN BEHIND IT. SOME ADDITIONAL NEW SHRA/TSRA DEVELOPMENT OVER MID
MO VALLEY...SO MUST BE CAREFUL TO NOT TOTALLY ELIMINATE PCPN PROBS
EVEN IN NERN MO THIS MRNG.

DUE TO THE RAIN MOVING THRU MUCH FARTHER SE THRU THE FA AND
EARLIER THAN THOUGHT PREVIOUSLY...NEED TO REFOCUS ITS EFFECTS.
ATMOSPHERE SHOULD HAVE TIME TO REGROUP THIS AFTERNOON WITH BEST
CHANCE FOR REDEVELOPMENT IN THE NRN FA NEAR THE SYNOPTIC CDFNT.
NEW MCS DEVELOPMENT LIKELY AGAIN TONIGHT. TRAINING NATURE OF
STORMS...HI MOISTURE CONTENT OF THE ATMOSPHERE WILL LEAD TO
POTENTIAL FOR HEAVY RAINFALL AGAIN THRU LATE TONIGHT. COMBINED
WITH HEAVY RAINFALL RECEIVED LAST NIGHT...HAVE DECIDED TO ISSUE A
FFA FOR THE ENTIRE FA THRU EARLY TUESDAY MORNING.

FOCUS FOR CONVECTION SHOULD CONTINUE TO SAG A BIT SWD ON TUESDAY
AS SYNOPTIC BOUNDARY EDGES THAT WAY...AND THIS TREND WILL CONTINUE
THRU TUESDAY NIGHT UNTIL IT EXITS THE FAR SRN FA.

MODEL DIFFS IN PLACEMENT OF NRN STREAM SHORTWAVE WILL LEAD TO
DIFFS IN PCPN PROBS...BUT FOR NOW NAM LOOKS LIKE THE OUTLIER AND
HAVE DISCOUNTED...WHICH WILL LEAD TO A DRY MID WEEK.

TES
&&

.AVIATION...
/628 AM CDT MON MAY 26 2008/
FOR THE 12Z TAFS...THUNDERSTORMS HAVE CLEARED KUIN AND KCOU...BUT
SHOULD STILL SEE SOME VCNTY RWS OFF AND ON FOR THE MORNING. AS FOR
KSUS/KSTL...WILL SEE TRWS THROUGH AT LEAST 13Z...THEN SOME
RWS/VCNTY TRW THROUGH 15Z. AFTER THAT NEXT ROUND OF ACTIVITY TO
BEGIN AFFECTING TAF SITES AS COLD FRONT BEGINS TO MOVE INTO
REGION...WITH RWS/VCNTY TS MOVING INTO KUIN AROUND 16Z...AND
AROUND 17Z FOR KCOU...KSUS AND KSTL. MODELS ALL OVER THE PLACE FOR
TIMING OF ACTIVITY...BUT FOR NOW FEEL THAT THIS ROUND WILL TAPER
OFF BETWEEN 22Z AND 00Z...BEFORE ANOTHER ROUND MOVES IN AFTER 07Z
AS NEXT IN SERIES OF MCS/S DEVELOPS AND SLIDES THROUGH. AS FOR
CIGS/VSBYS...WILL VARY BACK AND FORTH BETWEEN VFR AND MVFR.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&

WFO LSX
Hazardous weather outlook, May 26, 4:23 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
423 AM CDT MON MAY 26 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
423 AM CDT MON MAY 26 2008

...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE. THE
PRIMARY THREATS WILL BE LARGE HAIL UP TO THE SIZE OF GOLF BALLS
AND DAMAGING WINDS OVER 60 MPH. ISOLATED TORNADOES ARE ALSO
POSSIBLE. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE
REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE DUE TO THE HIGH MOISTURE
CONTENT IN THE ATMOSPHERE. COMBINED WITH VERY WET TO SATURATED
SOILS FROM THE HEAVY RAINS IN SOME AREAS FROM LAST NIGHT...THIS
WILL CREATE A FLASH FLOOD THREAT OVER MUCH OF THE AREA. AS A
RESULT...A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WATCH PRODUCT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON TUESDAY...MAINLY
SOUTH OF INTERSTATE 70. STRONG STORMS WILL BE POSSIBLE OVER PARTS
OF SOUTHEAST MISSOURI THROUGH TUESDAY AFTERNOON...WITH HAIL TO THE
SIZE OF DIMES AND WIND GUSTS TO 50 MPH.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE AREAWIDE THROUGH LATE TONIGHT. THE
BEST CHANCES FOR SEVERE WEATHER WILL BE DURING THE AFTERNOON AND
EVENING HOURS. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER...
HEAVY RAINFALL...OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, May 26, 7:09 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
709 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0708 AM     FLOOD            NASHVILLE               38.35N  89.38W
05/26/2008                   WASHINGTON         IL   LAW ENFORCEMENT

            6 TO 7 INCHES OF STANDING WATER ON ROUTE 15 WEST OF
            NASHVILLE AND ALSO IN OKAWVILLE

&&

EVENT NUMBER 00182

TES
Local storm report, May 26, 7:31 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             HIGHLAND                38.74N  89.68W
05/25/2008  M0.75 INCH       MADISON            IL   CO-OP OBSERVER

&&

EVENT NUMBER 00183

DYE
Local storm report, May 26, 8:46 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLOOD            MONTGOMERY CITY         38.98N  91.51W
05/26/2008                   MONTGOMERY         MO   LAW ENFORCEMENT

            HIGHWAYS Y AND J REMAINED CLOSED. WATER ON MANY
            SECONDARY ROADS.

&&

EVENT NUMBER 00184

BRITT
Local storm report, May 26, 9:00 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0852 AM     FLASH FLOOD      ST. CHARLES             38.79N  90.52W
05/26/2008                   ST. CHARLES        MO   DEPT OF HIGHWAYS

            ROUTE P CLOSED AT PARR ROAD....HIGHWAY H CLOSED HIGHWAY
            94 AND ALSO AT C AND B.

&&

EVENT NUMBER 00185

BRITT
Local storm report, May 26, 9:27 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0925 AM     FLOOD            CARLINVILLE             39.28N  89.88W
05/26/2008                   MACOUPIN           IL   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED INCLUDING HIGWAYS 108 WEST OF
            CARLINVILLE AND 16 IN SHIPMAN.

&&

EVENT NUMBER 00186

BRITT
Local storm report, May 26, 9:38 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 AM CDT MON MAY 26 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0935 AM     FLOOD            VALLEY PARK             38.55N  90.48W
05/26/2008                   ST. LOUIS          MO   LAW ENFORCEMENT

            ROUTE 141 AT I 44 FLOODED.

&&

EVENT NUMBER 00187

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:18 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren57 min
May 25, 7:23 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike52 min
May 25, 7:38 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis52 min
May 25, 7:41 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Pike, Ralls49 min
May 25, 7:49 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Iron, Reynolds, Washington41 min
May 25, 8:26 PM CDTSevere Thunderstorm WarningLSXSaint Louis34 min
May 25, 8:30 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Iron, Reynolds, Washington45 min
May 25, 8:32 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery40 min
May 25, 8:56 PM CDTSevere Thunderstorm WarningLSXSaint Louis64 min
May 25, 8:58 PM CDTFlash Flood WarningLSXLincoln, Montgomery, Saint Charles, Warren4 hr
May 25, 9:03 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Washington42 min
May 25, 9:09 PM CDTFlash Flood WarningLSXSaint Charles4 hr
May 25, 9:09 PM CDTTornado WarningLSXWarren30 min
May 25, 9:57 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis48 min
May 25, 11:19 PM CDTRiver Flood WarningLSXLincoln22 hr
May 26, 12:59 AM CDTAreal Flood WarningLSXMontgomery, Saint Charles, Warren4 hr
May 26, 2:31 AM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Osage44 min
May 26, 3:03 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis42 min
May 26, 5:06 AM CDTAreal Flood WarningLSXMontgomery, Saint Charles, Warren20 hr
May 26, 5:18 AM CDTAreal Flood WarningLSXSaint Louis, City of Saint Louis6 hr
May 26, 12:08 PM CDTRiver Flood WarningLSXGasconade, Montgomery34 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXLincoln48 hr
May 26, 5:11 PM CDTRiver Flood WarningLSXJefferson, Saint Louis52 hr
May 25, 10:29 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Macoupin, Madison, Monroe, Montgomery and 3 more46 min
May 25, 11:37 PM CDTSevere Thunderstorm WarningLSXMarion23 min
May 25, 11:58 PM CDTFlash Flood WarningLSXBond, Clinton6 hr
May 26, 1:12 AM CDTAreal Flood WarningLSXGreene, Jersey, Macoupin, Madison, Montgomery4 hr
May 26, 6:02 AM CDTAreal Flood AdvisoryLSXBond, Clinton4 hr
May 26, 6:58 AM CDTFlash Flood WarningLSXSaint Clair4 hr
May 26, 7:13 AM CDTAreal Flood AdvisoryLSXClinton, Fayette, Greene, Macoupin, Marion, Montgomery and 1 more37 hr
May 26, 11:23 AM CDTAreal Flood WarningLSXMacoupin14 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXRandolph7 days

Nearby

River Flood Warnings in Missouri, 2008River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.